Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Using mx2 for hair fall, taking iron tablets as per prescription. Will there be any side effects?

sir am applying mx2 lotion for hair fall as prescribed by a doctor and am taking iron tablets as per his prescription .,.,am using mx2 for past 20 days is it preferable?.,.,all are saying that i ll loss hair after using it.,.,.,shall i continue using it sir.,.,will there be any side effects??????will i lose my natural hair???????
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  2326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Welcome to healthcare magic!
Topical minoxidil is an effective medication in the treatment of hair loss.
But it may take up to 2 weeks before you could see favorable response.
But hair growth will be seen only as long as you keep applying minoxidil.
Once you stop using it, hair loss will start again within a few months.
Doe that answer your question?
Answered: Sat, 8 Sep 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor